Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    gettinthere is offline Associate Member
    Join Date
    Oct 2001
    Steroids are bad ummkay?

    Winny shin splints?

    I've read several times before that winny may cause joint pains but I don't remember any details on what joints or how bad or how long they lasted! It it two weeks since my last winny injection (about to start clomid) and I just got the worst shin splints from my leg workout tonight! I've never had these before at all, not from running or lifting. Anyone else get this? how long did it last? What to ease the pain besides advil? My elbows have also gotten a little tight but nothing like my knees and shins!

    thanks guys

  2. #2
    Rugby13's Avatar
    Rugby13 is offline Member
    Join Date
    Feb 2002
    I get it real bad while on fina especially when I'm running. It's the pump the muscles in your shins are experiencing that makes them hurt....Hurts like a bitch though doesn't it

  3. #3
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    yah, ill get it on any cycle while doing cardio (walking, jogging)...vicodin always helps.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts